# SDR ASAA2023022342072

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 1,499 hours, 441 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 632160664
- Part serial: 3107
- Condition: Faulty
- Location: #1 Engine
- Part time: 1,499 hours, 441 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT COWL ANTI-ICE MASTER CAUTION ILLUMINATED AT 90 KTS ON TAKEOFF ROLL. EXTINGUISHED ON ITS OWN CLIMBING THROUGH 2000 FT. GROUNDED - YES. REMOVED ENGINE ANTI ICE VALVE PER B737-9 AMM 30-21-11-000-801. INSTALLED LH COWL ANTI ICE VALVE UP TO AMM 32-21-11-400-801.
